MathSciNet Relay Station
MathSciNet bibliographic data
MR2661247 16T05 (16P90 16R99)
Brown, K. A.; Zhang, J. J. Prime regular Hopf algebras of GK-dimension one. Proc. Lond. Math. Soc. (3) 101 (2010), no. 1, 260–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement